MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ5; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ5; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the received device was forwarded to depuy material science lab in warsaw for evaluation.The analysis of this device does not highlighted any product related defect and the need of corrective actions is not indicated.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
Patient has had a tc3 depuy revision knee component insitu since 2013, the patient presented with pain, heard a crack in his knee when getting off a stationary bike.Upon xray, it revealed he bolt had broken in the femoral component of the tc3 and the adapter.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12066841
Report Number1818910-2021-13573
Device Sequence Number14480774
Product Code JWH
UDI-Device Identifier10603295232575
UDI-Public10603295232575
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0090
Device Catalogue Number960090
Device Lot Number503015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; PALACOS CEMENT; PFC SIGMA FEM POST AUG SZ5 8MM; PFC*SIGMA TC3 FEM RT SZ5; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S5,12.5; UNIVERSAL FEM SLV DIS POR 46MM; UNIVERSAL STEM 75X20MM FLUTED; UNIVERSAL STEM 75X22MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR